# SDR USAABB03050

- Difficulty date: March 22, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 4990 · APU Oil System
- Part: Bearing Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 167 - EN ROUTE PHL-PHX, WITH THE LT GENERATOR ON MEL AND APU OPERATING, THE CREW NOTED A DECREASE IN THE PAU OIL FROM FULL TO REFILL.  SHORTLY THEREAFTER THE APU PERFORMED AN AUTO SHUTDOWN.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN DEN REPLACD THE APU OIL LINE.  MAINTENANCE IN PHX (FL 9242) RAN THE APU AND COULD NOT FIND AN OIL LEAK.  ON THE SUBSEQUENT FLIGHT 162, THE APU WAS AGAIN OPERATING DUE TO THE LEFT GENERATOR MEL, AND THE APU LOST OIL AGAIN.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MAIN LOAD COMPRESSOR BEARING SEAL LEAKING AND REPLACED TE APU. (M)
